# SDR ASAA201904028850

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,008 hours, 13,671 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Dc Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FOUND DC BUSS INDICATION - SW HOT BAT CIRCUIT BREAKER POPPED. GROUNDED - YES. INSPECTED BEHIND C/B PANEL - NO DEFECTS NOTED. RESET C/B PERFORMED DC SYSTEM OPS TEST REF B737-800 AMM 24-31-00 OPS CHECK NORMAL.
